# SDR ERAA082942

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 6894171
- Part serial: CAG33803
- Condition: Malfunctioned
- Location: Engine
- Part time: 6,769 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE FLUCTUATIONS.  FOUND LOOSE PLUG ON AFT SLIDE OF COMPRESSOR STUD, HIDDEN DAMAGE FOUND WORN BUSHINGS ON OIL PUMP BODY AND WORN JOURNALS ON OIL PUMP SPUR GEAR. INSTALLED SERVICEABLE GEAR BOX HOUSING, NEW OIL PUMP SPUR GEAR AND PUMP BODY, OVERHAULED GEARBOX.
